Antibiotics Birth Control

3 Replies
kate_ - May 17

hi. i have been taking ortho tri cyclen for a few years. my last period was around april 23. shortly after, i took a 10 day course of antibiotics for an infected wisdom tooth. i took ammoxicilin (500 mg) every six hours. throughout the month, i had unprotected s_x with my bf. i am not expecting my af for 2 or 3 days, but i have been having strange stomach cramps for 5 (or so) days. i also have sore br___ts, frequent urination, i have been queasy, and for some reason i keep getting the feeling that i'm pregnant, although i have never been before, so i don't know what it feels like. i took a hpt, and it was negative, but i think it was too early (?). i have another one, but i am not sure when to test. also, today i have been having cramps and a little brownish discharge (again, a few days early for af). does anyone have any ideas or experience with antibiotic/bc interaction? i'd appreciate anything you have to contribute. i am 22 and just finishing my degree, wasnt planning to have a baby right now, but itd be a welcome surprise. thanks!

 

Mommy - May 17

Antibiotics cancel out most birth controls. I was on them for a few days about a week ago and my doctor told me to use back up protection. So it is very likely you could be pregnant. Good luck and hope you get the outome you want.

 

kate_ - May 18

thanks

 

CKSAN - May 18

ONe of my good friends got pregnant because of antibiotics.. ON HER HONEYMOON!!!! talk about a surprise!!! She didn't know that the antibiotics caused the birth control pills not to work.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?